# SDR AALA201711209034

- Difficulty date: November 19, 2017
- Submitted: November 22, 2017
- Operation: Air carrier
- Aircraft: N113AN
- Make and model: Airbus A321-231
- Aircraft serial: 6020
- Aircraft time: 13,457 hours, 2,745 cycles
- Engine: Iae V2533A5
- Engine time: 13,479 hours, 2,749 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Plug
- Part number: 2A4378
- Part serial: V17144
- Condition: Faulty
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: TAKE OFF ABORTED DUE TO SEVER LAG ON THE NR 2 ENGINE. MAINTENANCE SCHEDULED TO REPLACE NR 2 ENGINE FMU PER MCM CARD 73-94-12. REPLACED LEFT HAND DATA ENTRY PLUG PER MM 73-22-35. SEE ALSO AALA201711169016, AALA201711219053, AALA201711219054, AALA201711219055.
